MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HASSON CONE

INTUITIVE SURGICAL, INC NONE; HASSON CONE
Model Number 470398-03
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a white piece broke off the hasson cone.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the hasson cone involved with this complaint and completed the device evaluation.Failure analysis confirmed the reported issue.The hasson cone was found to have a broken clamp.A broken piece approximately 0.114" x 0.327" in size is missing.Root cause of this failure is typically attributed to mishandling/misuse.The latch part of the hasson cone was also missing.

Brand Name
NONE
Common Device Name
HASSON CONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17015587
Report Number2955842-2023-14723
Device Sequence Number7565909
Product Code GCJ
UDI-Device Identifier00886874112656
UDI-Public(01)00886874112656(10)SR174301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470398-03
Device Catalogue Number470398
Device Lot NumberSR174301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date05/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown